# SDR CALA0500412

- Difficulty date: November 17, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 39,394 hours, 11,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 146N36509
- Condition: Corroded
- Location: Sta 1340-1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT LAV PAN CORRODED AT AFT SIDE, STA 1340-1620, RBL 2 TO RBL 20.  THE CORRODED LAV SERVICE PAN DOUBLER WAS REMOVED AND A NEW PAN DOUBLER WAS INSTALLED IAW SRM 51-40-02 AND ENGINEERING DRAWING 146N3650.
